# SDR BR82013F00000

- Difficulty date: November 20, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N48787
- Make and model: Cessna 152
- Aircraft serial: 15280967
- Engine: Lyc O235L2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Main Bearing
- Part number: AEL68763
- Condition: Spun
- Location: Engine
- Part time: 1,564 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE BELIEVE THAT THE FAILURE OF THE CRANK WAS CAUSED BY A CENTER MAIN BEARING THAT SPUN.  THE SPUN BEARING PUT UNDO STRESS AND POSSIBLE DAMAGE TO THE CRANK ASSY THAT WAS INSTALLED IN THE ENGINE.  BECAUSE OF THE WEAR OF THE SPUN BEARING, WE BELIEVE THAT THE CRANK CRACKED.  BECAUSE OF THE CRANK CRACKIN THIS CAUSE THE ENGINE TO LOSE POWER AND NOT RUN IAW THE SPECIFICATIONS OF MFG.  IAW RECOMMENDATIONS, WE FOUND NO DEFECTS WITH THE ASSY OF THE ENGINE ALL THRU BOLTS PASSED TORQUE CHECK AT DISASSEMBLY CHECK.
